Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 265, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Oct 12, 2012, 10:01 PM CDT for Cochran County, Yoakum County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2012, 10:01 PM CDT (03:01 UTC)
- Expired
- Oct 12, 2012, 10:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Cochran County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 112 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1378 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS54 KLUB 130301
SVRLUB
TXC079-501-130330-
/O.NEW.KLUB.SV.W.0265.121013T0301Z-121013T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 PM CDT FRI OCT 12 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN YOAKUM COUNTY IN NORTHWEST TEXAS.
SOUTHWESTERN COCHRAN COUNTY IN NORTHWEST TEXAS.
* UNTIL 1030 PM CDT
* AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRONCO...OR 12 MILES NORTHWEST OF PLAINS...AND MOVING NORTHEAST AT
25 MPH.
* THE SEVERE THUNDERSTORM WILL IMPACT BRONCO AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3346 10306 3365 10282 3318 10261 3305 10306
3306 10307
TIME...MOT...LOC 0300Z 230DEG 21KT 3328 10301
$$
311 follow-up statement
770
WWUS54 KLUB 130320
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1020 PM CDT FRI OCT 12 2012
TXC079-501-130330-
/O.CON.KLUB.SV.W.0265.000000T0000Z-121013T0330Z/
YOAKUM TX-COCHRAN TX-
1020 PM CDT FRI OCT 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COCHRAN AND NORTHERN YOAKUM COUNTIES UNTIL 1030 PM CDT...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL OR
LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. A FUNNEL CLOUD WAS
REPORTED EARLIER WITH THIS STORM IN LEA COUNTY NEW MEXICO. THIS
STORM WAS LOCATED NEAR BRONCO...OR 15 MILES NORTHWEST OF
PLAINS...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...BRONCO AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3346 10306 3365 10282 3318 10261 3305 10306
3306 10307
TIME...MOT...LOC 0317Z 230DEG 21KT 3334 10292
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 3:40 PM CDT, 6 hours 21 minutes earlier.
Area forecast discussion, Oct 12, 3:40 PM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 340 PM CDT FRI OCT 12 2012 .SHORT TERM... A TIGHT CLOSED LOW WAS SLOWLY MOVING EAST OUT OF THE GREAT BASIN EARLY THIS FRIDAY AFTERNOON. ALTHOUGH MOST HEIGHT FALLS WILL BE FARTHER NORTH OF THE REGION...THE SOUTH PLAINS WILL STILL SEE AROUND 30-40M OF FALLS. A BROAD AREA OF UPPER LEVEL DIVERGENCE AHEAD OF THIS LOW IS APPARENT IN WATER VAPOR IMAGERY. A FRONT HAD MOVED FARTHER SOUTH THAN ANTICIPATED THIS MORNING STRETCHING FROM ABOUT HOBBS TO PADUCAH. HOWEVER...THIS FRONT WAS RETREATING BACK NORTHWARD WITH HEATING INTO THE MID AND UPPER 70S SOUTH OF THE FRONT. THERE WILL BE WEAK CONVERGENCE WEST OF THE AREA WHERE A DRYLINE IS SHARPENING UP. FRONTOGENETICAL FORCING WILL ACCOMPANY THE DRYLINE IN EASTERN NEW MEXICO THIS AFTERNOON AND EVENING. WINDS ARE EXPECTED TO STAY BACKED SOUTH OF THIS FRONTAL BOUNDARY CONTINUING TO DRAW IN ABNORMALLY HIGH MOISTURE FOR OCTOBER. THIS INCREDIBLY HIGH MOISTURE WILL LEAD TO SURFACE CAPES IN EXCESS OF 2000 J/KG. THERE STILL REMAINS UNCERTAINTY ON WHETHER THIS SURFACE BASED INSTABILITY CAN BE REALIZED GIVEN THE AMOUNT OF CLOUD COVER LIMITING HEATING. MODELS DO SHOW ENOUGH HEATING WITH TEMPERATURES IN THE UPPER 70S TO LOWER 80S AND ERODING ALL OF THE CIN. EARLY THIS AFTERNOON...THERE IS STILL AROUND 100 CIN THAT NEEDS TO BE OVERCOME. AREAS NORTH OF THE FRONT WILL STILL SEE ABUNDANT ELEVATED INSTABILITY WITH THE AMOUNT OF MOISTURE IN THE ATMOSPHERE. CONDITIONS WILL BECOME SOMEWHAT FAVORABLE FOR TORNADO DEVELOPMENT IF THE CAP BREAKS. DEEP LAYER SHEAR WILL CONTINUE TO BE ON THE INCREASE TODAY SUPPORTING ORGANIZED SUPERCELL DEVELOPMENT. EVEN THOUGH STORMS WILL BE MOVING RAPIDLY...THE AMOUNT OF MOISTURE IN THE ATMOSPHERE AND LOW LCLS MAY CAUSE HEAVY RAINFALL. SHEAR VECTORS FROM THE SURFACE TO 1KM ARE PROGGED TO BE AROUND 20-25KT WITH 0-3KM HELICITY BETWEEN 200 AND 250. ANY SUPERCELLS NEAR THE AFOREMENTIONED FRONTAL BOUNDARY MAY BE ABLE TO INTERACT TO CREATE A HIGHER TORNADO THREAT. OTHERWISE...LARGE HAIL WILL BE ANOTHER PRIMARY CONCERN WITH CONVECTION. CONVECTION WILL SHIFT EAST OVERNIGHT WITH THE DEVELOPMENT OF A STOUT 50KT LOW LEVEL JET ACROSS THE ROLLING PLAINS. ADDITIONALLY...THE PACIFIC FRONT WILL BE SWEEPING THROUGH THE AREA SATURDAY MORNING ADDING TO THE LIFT AND CREATING A SECOND CHANCE OF STORMS. THIS CONVECTION IS EXPECTED TO BE LINEAR RATHER THAN THIS AFTERNOON DISCRETE CONVECTION. THESE STORMS MAY PERSIST INTO SATURDAY AFTERNOON WITH TRAILING UPPER LEVEL LIFT FROM THE UPPER LEVEL TROUGH AXIS. JDV && .LONG TERM... THE MID-UPPER LEVEL TROUGH ASSOCIATED WITH THE STORM SYSTEM MENTIONED ABOVE WILL SWING THROUGH WEST TEXAS SATURDAY NIGHT AND ALLOW DEEP-LAYER RIDGING TO BEGIN MOVING IN. SKIES WILL CONTINUE A CLEARING TREND FROM NORTHWEST TO SOUTHEAST AS DRIER AIR SETTLES ACROSS THE SOUTHERN PLAINS ON THE EASTERN EDGE OF HIGH PRESSURE AND ACCOMPANYING SUBSIDENCE. SUNNY SKIES WILL PRODUCE SEASONABLE HIGHS IN THE MID 70S TO NEAR 80 ACROSS THE SOUTH PLAINS AND EXTREME SOUTHERN PANHANDLE AND LOW-MID 80S THROUGHOUT THE ROLLING PLAINS...WITH WINDS OUT OF THE NORTH AT 10-15 MPH. NORTHWEST FLOW ALOFT WILL KEEP CONDITIONS DRY HEADING INTO EARLY NEXT WEEK...BEFORE A SHORTWAVE TROUGH APPROACHES OUT OF THE SOUTHWEST MONDAY NIGHT INTO TUESDAY. NUMERICAL GUIDANCE SOLUTIONS VARY IN THE DEGREE OF MOISTURE RETURN AND ASSOCIATED PRECIPITATION CHANCES. HAVE LEFT THE FORECAST DRY AT THIS POINT BUT WILL MONITOR THIS SYSTEM IN THE COMING DAYS. THIS WAVE OF UPPER-LEVEL ENERGY AND ANY RESIDUAL RAINFALL LOOK TO PUSH EAST BY WEDNESDAY MORNING...PLACING WEST TEXAS BACK IN A DRY AND QUIET NORTHWEST FLOW REGIME WITH SEASONABLE TEMPERATURES THROUGH LATE WEEK INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 52 73 42 77 43 / 70 0 0 0 0 TULIA 57 75 46 77 46 / 70 10 0 0 0 PLAINVIEW 57 77 47 78 47 / 70 10 0 0 0 LEVELLAND 59 77 48 79 49 / 70 10 0 0 0 LUBBOCK 63 78 49 80 50 / 70 10 0 0 0 DENVER CITY 60 77 49 79 50 / 70 0 0 0 0 BROWNFIELD 60 78 49 80 50 / 60 10 0 0 0 CHILDRESS 64 82 52 84 50 / 60 40 0 0 0 SPUR 64 80 52 80 51 / 60 30 0 0 0 ASPERMONT 67 82 54 84 53 / 50 40 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01/31
Hazardous weather outlook, Oct 12, 12:13 PM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1213 PM CDT FRI OCT 12 2012 TXZ021>044-131715- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1213 PM CDT FRI OCT 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES THIS AFTERNOON AND EVENING ACROSS MOST OF THE TEXAS SOUTH PLAINS REGION. LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY FLOODING RAINS WILL BE THE PRIMARY THREATS. THERE ALSO WILL BE A RISK FOR ISOLATED TORNADOES...ESPECIALLY NEAR THE NEW MEXICO BORDER. A STRONG UPPER LEVEL STORM SYSTEM ACROSS THE MOJAVE DESERT WILL SWING INTO THE CENTRAL ROCKIES TONIGHT...WHILE A SURFACE FRONTAL BOUNDARY WILL SLOWLY LIFT NORTHWARD THROUGH THE TEXAS SOUTH PLAINS LATER TODAY. THE MOST PROBABLE SCENARIO IS FOR DEVELOPMENT OF STRONG OR SEVERE THUNDERSTORMS AND POSSIBLY SUPERCELLS LATE THIS AFTERNOON OVER THE SOUTHWESTERN SOUTH PLAINS NEAR THE NEW MEXICO BORDER. ACTIVITY IS EXPECTED TO TRANSFORM INTO EITHER CLUSTERS OR LINES AND MOVE NORTHEASTWARD ACROSS THE AREA LATER TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY THIS EVENING.
In the hours before
Local storm report, Oct 12, 7:16 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
716 PM CDT FRI OCT 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL TULIA 34.54N 101.77W
10/12/2012 E1.75 INCH SWISHER TX POLICE DEPT
&&
EVENT NUMBER LUB1200400
JGDSpecial weather statement, Oct 12, 7:33 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 733 PM CDT FRI OCT 12 2012 TXZ023-029-130100- HALE-SWISHER- 733 PM CDT FRI OCT 12 2012 ...SPECIAL WEATHER STATEMENT FOR HALE AND SWISHER COUNTIES... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTHWESTERN SWISHER COUNTY...MOVING NORTHEAST AT 30 MPH. HAIL UP TO DIME SIZE IS POSSIBLE WITH THIS STORM AS IT PASSES BETWEEN HART AND KRESS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS. LAT...LON 3455 10199 3452 10155 3426 10181 3430 10199 TIME...MOT...LOC 0032Z 206DEG 27KT 3435 10190 24
Local storm report, Oct 12, 7:42 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
742 PM CDT FRI OCT 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 3 S HALE CENTER 34.02N 101.84W
10/12/2012 E2.75 INCH HALE TX LAW ENFORCEMENT
CAR WINDOWS BROKEN BY HAIL AT REST STOP ON I-27
&&
EVENT NUMBER LUB1200401
JGDSpecial weather statement, Oct 12, 8:01 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
801 PM CDT FRI OCT 12 2012
TXZ024-030-130145-
BRISCOE-FLOYD-
801 PM CDT FRI OCT 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR FLOYD AND BRISCOE COUNTIES...
AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF SILVERTON...MOVING NORTHEAST AT
35 MPH.
NICKEL SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE
WITH THIS STORM.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3450 10095 3441 10095 3423 10132 3431 10139
3431 10147 3439 10147 3466 10126
TIME...MOT...LOC 0101Z 214DEG 31KT 3428 10139
05Special weather statement, Oct 12, 9:28 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 928 PM CDT FRI OCT 12 2012 TXZ033-039-130315- COCHRAN-YOAKUM- 928 PM CDT FRI OCT 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM AND COCHRAN COUNTIES... AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM IN LEE COUNTY NEW MEXICO...MOVING EAST NORTHEAST AT 35 MPH TOWARD YOAKUM AND COCHRAN COUNTIES. RESIDENTS SHOULD PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER...INCLUDING LARGE HAIL...STRONG WIND GUSTS...CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS. LAT...LON 3296 10306 3377 10304 3376 10261 3296 10259 TIME...MOT...LOC 0225Z 250DEG 29KT 3315 10312 31
Local storm report, Oct 12, 9:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
930 PM CDT FRI OCT 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL SHALLOWATER 33.69N 101.99W
10/12/2012 E1.00 INCH LUBBOCK TX BROADCAST MEDIA
0621 PM HAIL HALE CENTER 34.06N 101.84W
10/12/2012 E2.00 INCH HALE TX TRAINED SPOTTER
0621 PM TSTM WND GST HALE CENTER 34.06N 101.84W
10/12/2012 E65 MPH HALE TX TRAINED SPOTTER
0639 PM HAIL 6 N ABERNATHY 33.93N 101.85W
10/12/2012 M2.00 INCH HALE TX TRAINED SPOTTER
0648 PM HAIL 6 S HALE CENTER 33.98N 101.84W
10/12/2012 E2.75 INCH HALE TX TRAINED SPOTTER
CRACKED WINDSHIELD
0658 PM HAIL HALE CENTER 34.06N 101.84W
10/12/2012 E2.75 INCH HALE TX SKYWARN SPOTTER
0701 PM HAIL 4 N KRESS 34.42N 101.75W
10/12/2012 E1.75 INCH SWISHER TX BROADCAST MEDIA
0701 PM TSTM WND GST 4 N KRESS 34.42N 101.75W
10/12/2012 E70 MPH SWISHER TX BROADCAST MEDIA
0708 PM TORNADO 5 SE HALE CENTER 34.01N 101.78W
10/12/2012 HALE TX SKYWARN SPOTTER
0710 PM HAIL TULIA 34.54N 101.77W
10/12/2012 E1.75 INCH SWISHER TX POLICE DEPT
0722 PM TORNADO 8 W LOCKNEY 34.12N 101.58W
10/12/2012 HALE TX TRAINED SPOTTER
RELAYED BY NWS AMARILLO. SPOTTER REPORTED LOCATION NEAR
LOCKNEY. TORNADO LOCATED ESTIMATED
0740 PM HAIL 3 S HALE CENTER 34.02N 101.84W
10/12/2012 E2.75 INCH HALE TX LAW ENFORCEMENT
CAR WINDOWS BROKEN BY HAIL AT REST STOP ON I-27
&&
EVENT NUMBER LUB1200392 LUB1200393 LUB1200394 LUB1200395 LUB1200396
LUB1200397 LUB1200398 LUB1200399 LUB1200403 LUB1200400 LUB1200402
LUB1200401
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:05 PM CDT | Tornado Warning | LUB | Floyd, Hale | 25 min |
| Oct 12, 7:07 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 23 min |
| Oct 12, 7:13 PM CDT | Special Weather Statement | LUB | Floyd | 62 min |
| Oct 12, 7:25 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale, Swisher | 50 min |
| Oct 12, 7:33 PM CDT | Special Weather Statement | LUB | Swisher | 27 min |
| Oct 12, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 55 min |
| Oct 12, 8:01 PM CDT | Special Weather Statement | LUB | Briscoe | 44 min |
| Oct 12, 9:28 PM CDT | Special Weather Statement | LUB | Cochran, Yoakum | 47 min |
| Oct 12, 10:33 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 27 min |
| Oct 12, 10:59 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 31 min |
| Oct 12, 11:39 PM CDT | Special Weather Statement | LUB | Hockley | 36 min |
| Oct 12, 11:57 PM CDT | Special Weather Statement | LUB | Lubbock | 48 min |
| Oct 13, 3:04 PM CDT | Special Weather Statement | LUB | Stonewall | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.